# SDR CA070404008

- Difficulty date: March 29, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 10,351 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cross Tie
- Part number: 97430000150
- Condition: Cracked
- Location: Bs 187
- Part time: 10,546 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE STRUCTURAL PIECE CALLED A CROSSTIE P/N 97-430000-150 WAS FOUND CRACKED DURING INSPECTION. IPC / REF: 53-10-20 FIG. 20 ITEM NR 26. THE CRACK IS LOCATED LT SIDE OF AIRCRAFT AT FS 187.383 AND WL 119 ( LOWER LONGERON ). REPLACED WITH NEW. (TC NR 20070404008)
